# SDR CALA2023032000795

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 92,116 hours, 19,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Sta1186-1320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN STA 1186 AND STA 1320 LBL 45.50 HAS CORROSION IN THE BOTTOM OF THE TRACK SUPPORT TASK NSA EMX N/R 00099 REMOVED FLOOR PANELS 251 JF, 241JF, 241HF,251BF, 251CF,251DF, 2 LICE CHANNEL IAW B757-200 SRM 53-00-52-2R-3 REINSTALLED FLOOR PA 51EF TO F.O.M IAW B757-200 AMM53-01-01-024-022 REMOVED DAMAGED S NELS IAW B757-200 AMM 53-01-01-424-023 SEE NSA EMX N/R 00099 AND EAT TRACK FROM STATION 1186 TO STA. 1320 AND LBL 45.50 IAW B757- HANGER N/R 6225842 FOR WORKACCOMPLISHED CIR C/W 200 SRM / 53-00-52-2R-3 FABRICATED AND INSTALLED SEAT TRACK AND SP SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION U374454 3/17/2023 DATA WAS TRANSCRIBED FROM NSA EMX N/R 00099 AND HANGAR N/R 6225842 WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V909567
